# SDR ASAA2023080744470

- Difficulty date: August 7, 2023
- Submitted: August 11, 2023
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41730
- Aircraft time: 40,099 hours, 12,778 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOUND ECONOMIC FAULT CODE 77-20861, THE BOTTOM LEFT EGT SIGNAL (T495S3) IS OUT OF RANGE ON #1 ENGINE. GROUNDED - YES. (ITEM RESOLVE UNDER MDDR: 60591755) (RESOLVED ON W/O: 1964682 TASKCARD: N/R-00001 ) ACCOMPLISHED TASK CARD 78273000 INTERROGATE THE FMC CDU FOR ENGINE FAULTS FOR #1 ENGINE. NO FAULT ECONOMIC CODES NOTED. THIS CLEARS PLT AND C/N#07008403 REMOVED. SEAMC ASHRAFF NOTIFIED.
